# SDR CALA2024062601892

- Difficulty date: June 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 87,364 hours, 11,113 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Part number: 284W80511
- Condition: Damaged
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND ON ARRIVAL EXTERIOR GROUND POWER SERVICE DOOR WITH SECONDARY POWER CORD STRAP OUTSIDE OF DOOR AND WHEN INSPECTED INSIDE OF DOOR FOUND HOOK MISSING. DEFERRING EXTERNAL SECONDARY POWER SYSTEM PER MEL 2441D DUE TO POWER ACCESS DOOR. DEFERRED AND PLACARDED PER MEL 2441C. MISSING HOOK ON STRAP FOR SECONDARY POWER SYSTEM INSIDE EXTERNAL OK TO DEFER SECONDARY EXTERNAL POWER SYSTEM INOP. SEE ATTACHED PHOTO. INSTALLED EXT PWR CORD HOOK AND STRAP AS REQUIRED. OK FOR SERVICE. PARTS USED:  25-2441-3-0002,QTY :1 25-2441-3-0004,QTY :1 PARTS USED:  25-2441-3-0002,QTY :1 25-2441-3-0004,QTY :1
